[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Ethics Considerations::
Contact us::
Site Facilities::
::
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
Indexing and Abstracting



 
..
Social Media

..
Licenses
Creative Commons License
This Journal is licensed under a Creative Commons Attribution NonCommercial 4.0
International License
(CC BY-NC 4.0).
 
..
Similarity Check Systems


..
:: View This Issue in Alternative Language Export Journal XML Articles RSS Volume 8, Issue 1 (9-2014) ::
Back to browse issues page
XML Modeling of Fuzzy Data with Multivariate Adaptive Regression Splines P. 1-18
Persian Abstract Jalal Chachi * , Gholamreza Hesamian
Abstract (17733 Views)   |   چکیده  |   Full-Text (PDF) (5176 Downloads)  
XML Detecting Outliers in Liu Regression Model P. 19-36
Persian Abstract Forough Hajibagheri , Abdolrahman Rasekh * , Mohammad Reza Akhoond
Abstract (21268 Views)   |   چکیده  |   Full-Text (PDF) (4964 Downloads)  
XML Testing Equality of Coefficients of Variation of Several Normal Populations: with Parametric Bootstrap Method P. 37-56
Persian Abstract Ehsan Kharati Koopaei * , Soltan Mohammad Sadooghi Alvandi
Abstract (22171 Views)   |   چکیده  |   Full-Text (PDF) (4642 Downloads)  
XML A Semiparametric Model for Recurrent Event Data with Excess Zero under Competing Risks P. 57-74
Persian Abstract Ali Sharifi , SeyedReza Hashemi *
Abstract (22712 Views)   |   چکیده  |   Full-Text (PDF) (4741 Downloads)  
XML Shrinkage Estimation in the Multivariate Normal Distribution under Restricted Space P. 75-92
Persian Abstract Hamid Karamikabir * , Mohammad Arashi
Abstract (22658 Views)   |   چکیده  |   Full-Text (PDF) (4794 Downloads)  
XML Estimation of the Parameters of a Exponentiated Burr Type III Distribution under Type II Censoring P. 93-109
Persian Abstract Nasrin Moradi , Abdolreza Sayyareh * , Hanieh Panahi
Abstract (21061 Views)   |   چکیده  |   Full-Text (PDF) (6133 Downloads)  
XML Properties of Statistical Distribution for Dihedral Angles P. 111-127
Persian Abstract Anahita Nodehi , Mousa Golalizadeh *
Abstract (17829 Views)   |   چکیده  |   Full-Text (PDF) (4853 Downloads)  
Back to browse issues page
Export as: HTML | XML | RSS
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences

Persian site map - English site map - Created in 0.11 seconds with 52 queries by YEKTAWEB 4780